MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ULNAR COMPONENT PLASMA SPRAYED SIZE 4 115 MM LENGTH LEFT FOR CEMENTED USE ONLY; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. ULNAR COMPONENT PLASMA SPRAYED SIZE 4 115 MM LENGTH LEFT FOR CEMENTED USE ONLY; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Nodule (4551); Insufficient Information (4580)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient will have a possible elbow revison due to an unknown reason on an unknown date.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
It was further reported that the patient states she has had a large knot on the posterior aspect of her elbow.She says it hurts when she tries to move the elbow and has not been lifting with it at all.After further imaging, a ct scan revealed circumferential lucency around the length of the ulnar component concerning for loosening.The surgeon discussed conservative management, but the patient elected to proceed with a surgical procedure to reduce pain, improve function, and decrease the risk of periprosthetic fracture.The revision is scheduled for a future date; no further intervention has been reported to date.
 
Additional Manufacturer Narrative
(b)(4).Updated: a1, a2, a3, a4, b1, b4, b5, b7, d1, d2, d4 (item and lot), e1, g3, g4, h1, h2, h3, h6, h11 d10 - medical product: catalog #: 00840005620, humeral component plasma sprayed size 6, lot # 63377996 catalog #: 00840009500, articulation kit size 5/6, lot # 66020939 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d4, g1, g3, g6, h2, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.H6 component codes: proposed annex g code: mechanical (g04) - stem.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient underwent a revision procedure due to a fibrous nodule around the joint, lucency in the distal ulna, and significant forearm pain.

Brand Name
ULNAR COMPONENT PLASMA SPRAYED SIZE 4 115 MM LENGTH LEFT FOR CEMENTED USE ONLY
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20248733
Report Number0001822565-2024-03010
Device Sequence Number7291927
Product Code JDC
UDI-Device Identifier00889024271234
UDI-Public(01)00889024271234(17)311109(10)65106492
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00840001411
Device Lot Number65106492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer09/27/2024
02/28/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/18/2024
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight91 KG